# SDR MALA975384

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10126271
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT CHECK, EMERGENCY LIGHT AT ROW 4A INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  ALL CHECKS GOOD.  (M)
